# SDR U2RA201807120001

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 75,002 hours, 22,667 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 MAIN ENTRY DOOR GIRT BAR ENGAGEMENT LIGHT INTERMITTENT. CLEANED DEBRIS FROM RIGHT NR 2 MAIN ENTRY DOOR SENSOR. PERFORMED OPERATIONAL CHECK DOOR ARMING INDICATION IAW AMM 25-66-11. OPERATIONAL CHECK FOUND TO BE SATISFACTORY.
